Authors: Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Global attractivity of the max-type difference equation xn = max{c, xn-1p/Σkj=2 xpjn-j}
Journal: Utilitas Mathematica
Volume: 91
First page: 301
Last page: 304
Issue Date: 1-Jul-2013
Rank: M23
ISSN: 0315-3681
Abstract: 
We show that positive solutions of the difference equation (Equation) with p, c ∈(0, 1), pj ≥ 0, j = 2, k, Σkj=2Pj = P, P2 ≤ P2, converge to one, improving and extending some results in the literature.
Publisher: Utilitas Mathematica Publishing

Show full item record

SCOPUSTM   
Citations

6
checked on Dec 6, 2022

Page view(s)

13
checked on Dec 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.